Wildfire, Putnam
- When
- March 16, 1:00 PM EST
- Where
- Putnam forecast zone
- Reported by
- Broadcast Media
Three arson caused fires merged into one 75 acre wildfire that temporarily closed a portion of State Road 19 south of Palatka.
Warm and dry weather supported an increase in wildfire potential.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Warm and dry weather supported an increase in wildfire potential.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 16, 7:38 AM EST, 5 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 838 AM EDT WED MAR 16 2016 .UPDATE... AREAS OF LOW CLOUDS CONTINUE TO GRADUALLY THIN OUT...AND THIS TREND WILL CONTINUE THROUGH LATE MORNING...WITH ALL AREAS EXPERIENCING MAINLY SCATTERED MID DECK CLOUDS BY NOON. A WEAK COLD FRONT WILL NUDGE SOUTH INTO NORTHERN GA THIS AFTN...WITH SURFACE RIDGING JUST SOUTH OF THE LOCAL AREA. HIGH RESOLUTION CONTINUE TO SHOW A FEW SHOWERS MOVING ACROSS NORTH-CENTRAL FL THROUGH LATE THIS MORNING...WITH CURRENT RADAR DEVOID OF ANY PRECIP...WILL KEEP PRECIP OUT OF THE FCST. ANOTHER VERY WARM DAY ON TAP WITH HIGHS IN THE MID/UPPER 80S INLAND TO THE LOWER 80S COAST UNDER LOCALLY BREEZY W/SW FLOW. && .AVIATION... AREAS OF MVFR EARLY THIS MORNING WILL DISSIPATE BY 14-16Z AREA WIDE WITH SCATTERED CU THIS AFTN. W/SW WINDS WILL INCREASE TO 8-12 KT THIS AFTN WITH LOCAL GUSTS TO 20 KT. ANOTHER ROUND OF LOW CLOUDS/PATCHY FOG IS LIKELY LATE TNGT. && .MARINE... SW WINDS UNDER CAUTION CRITERIA WILL PREVAIL THROUGH TONIGHT. RIP CURRENTS: LOW RISK THROUGH THURSDAY WITH OFFSHORE FLOW. && .PRELIMINARY POINT TEMPS/POPS... AMG 86 61 80 59 / 10 10 20 40 SSI 80 63 77 63 / 10 10 30 30 JAX 87 65 81 60 / 0 10 40 40 SGJ 85 65 80 62 / 0 10 40 30 GNV 86 64 82 61 / 10 10 40 30 OCF 85 63 81 61 / 10 10 40 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/GUILLET
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1135 AM EDT WED MAR 16 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-170945- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1135 AM EDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY. MORE NUMEROUS SHOWERS AND A FEW EMBEDDED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
1 wildfire. Local standard time, as filed.
Three arson caused fires merged into one 75 acre wildfire that temporarily closed a portion of State Road 19 south of Palatka.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2016Every state in 2016This day in weather historyWarnings in Florida, March 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 622111.